# SDR SWIA201024580

- Difficulty date: April 14, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 18,411 hours, 14,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27.00 BETWEEN FS 621 & FS 574 CORRODED.  (C-CHECK)  REPAIRED PER SRM.
